New Mexico, 2005Hail in New Mexico, June 26, 2005
June 26, 2005 · NWS ABQ · 1 event in 1 county or zone
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 26, 2:03 AM MST, 10 hours 22 minutes earlier.
Area forecast discussion, Jun 26, 2:03 AM MST, 10 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 AM MDT SUN JUN 26 2005
.DISCUSSION...ANOTHER ACTIVE DAY...MAINLY EAST...IN STORE BEFORE A
DRYING AND WARMING TREND TAKES SHAPE.
SHOWERS AND THUNDERSTORMS CONTINUING ACROSS THE NORTHEAST EARLY THIS
MORNING AND SHOULD WANE AROUND OR AFTER SUNRISE. CLOUDS TO LINGER
THROUGH THE MORNING THEN BEGIN TO UP THIS AFTERNOON. DRIER AIR
IS WORKING INTO THE WESTERN THIRD WITH DEWPOINTS IN EASTERN ARIZONA 7
TO 13 DEGREES LOWER THAN THIS TIME YESTERDAY. WATER VAPOR LOOP SHOWS
A DRY SLOT ON SOUTH SIDE OF A FILLING UPPER TROUGH ACROSS SOUTH
UTAH/NORTH AZ. THUNDERSTORMS WILL BE HARD TO COME BY BUT ENOUGH
INSTABILITY IS INDICATED THIS AFTERNOON TO PRODUCE ISOLATED TSTMS
OVER AND WEST OF THE CONTINENTAL DIVIDE. ACROSS THE EAST...ANALYSIS
AND MODEL PROGS MAINTAIN MOISTURE AXIS AND GOOD INSTABILITY ACROSS
THE EASTERN THIRD TODAY/TONIGHT. QUESTION IS WILL CLOUD COVER...
COOLER TEMPS AND YESTERDAY/S CONVECTION KEEP TODAY/S FORECAST
CONVECTION AT BAY? WILL MAINTAIN CHANCE POPS ACROSS THE EAST AND LET
DAY CREW MONITOR. CENTRAL VALLEYS IN BETWEEN THE WET AND THE DRY...
LOW GRADE POPS LOOK OK FOR NOW.
MODELS STILL ADVERTISING A DRYING/WARMING TREND TO TAKE SHAPE MONDAY
AND PERSIST MUCH OF THE NEW WEEK. CENTER OF UPPER RIDGE SETTLES OVER
SOUTHERN NEW MEXICO PRODUCING A WESTERLY FLOW ACROSS THE NORTHERN
HALF...GRADUALLY SCOURING OUT MUCH OF THE CURRENT MOISTURE. TEMPS
ALOFT WILL WARM AS WELL PRODUCING A MODERATE STRENGTH CAP. ADDED
LOW GRADE POPS TO THE EASTERN PLAINS MONDAY EVENING WITH THE
BETTER DRYING TO TAKE PLACE TUESDAY. WILL MAINTAIN THE SLIGHT CHANCES
WEDNESDAY AND FRIDAY ACROSS THE NORTHEAST. ALTHOUGH THE DGEX HAS
BACKED OFF SLIGHTLY ON WEDNESDAYS FRONT AND RAIN CHANCES...GFS IS NOW
TRENDING TOWARDS THE DGEX. FUTURE SHIFTS WILL MONITOR AND MIGHT NEED
TO ADD SLIGHT CHANCES FOR THURSDAY IF MOISTURE DOES BACK INTO THE
NORTHEAST. NO CHANGES NEEDED TO NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 88 56 91 56 / 10 10 0 0
GALLUP.......................... 86 49 87 49 / 10 0 0 0
GRANTS.......................... 83 50 87 51 / 10 0 0 0
GLENWOOD........................ 92 52 93 57 / 0 0 0 0
CHAMA........................... 73 44 79 42 / 20 20 10 10
LOS ALAMOS...................... 81 53 84 54 / 20 20 0 10
RED RIVER....................... 69 42 75 39 / 40 40 20 20
TAOS............................ 78 50 85 45 / 20 20 10 10
SANTA FE........................ 84 52 86 54 / 20 20 0 10
SANTA FE AIRPORT................ 86 54 88 55 / 20 20 0 10
ESPANOLA........................ 86 54 92 54 / 20 20 0 10
ALBUQUERQUE HEIGHTS............. 89 63 92 64 / 10 10 0 0
ALBUQUERQUE VALLEY.............. 90 59 93 60 / 10 10 0 0
ALBUQUERQUE FOOTHILLS........... 88 61 92 61 / 20 10 10 0
ALBUQUERQUE WEST MESA........... 91 62 95 62 / 10 10 0 0
SOCORRO......................... 90 62 93 62 / 10 10 0 0
SANDIA PARK/CEDAR CREST......... 80 54 85 54 / 30 10 10 10
MORIARTY/ESTANCIA............... 85 50 88 50 / 30 10 0 10
CARRIZOZO....................... 88 59 92 59 / 20 10 0 0
RUIDOSO......................... 79 53 83 53 / 30 30 10 10
RATON........................... 78 51 88 51 / 30 40 10 10
LAS VEGAS....................... 78 54 86 53 / 40 40 10 10
ROY............................. 81 58 86 57 / 20 40 10 10
CLAYTON......................... 85 62 92 61 / 20 40 10 10
SANTA ROSA...................... 88 61 93 60 / 20 30 0 10
TUCUMCARI....................... 89 66 96 66 / 20 30 0 10
FORT SUMNER..................... 89 64 93 65 / 20 20 0 10
CLOVIS.......................... 90 64 95 64 / 10 20 0 10
PORTALES........................ 91 64 96 65 / 10 20 0 10
ROSWELL......................... 92 69 97 67 / 10 10 0 10
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
49
Hazardous weather outlook, Jun 26, 5:00 AM MST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN JUN 26 2005
NMZ001>021-026-271200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
554 AM MDT SUN JUN 26 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.
.DAY ONE...TODAY
SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY AND TONIGHT.
HOWEVER...GUSTY MICROBURST WINDS OF 40 TO 50 MPH COULD
OCCUR NEAR THUNDERSTORMS. MOST OF THE THUNDERSTORMS WILL
DEVELOP ACROSS THE EASTERN HALF OF THE STATE WHILE A FEW
STRONG STORMS MAY DEVELOP ACROSS THE NORTHWEST PLATEAU.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER
CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
49
Hail, Sandoval
- When
- June 26, 12:25 PM MST
- Where
- Sandoval County, 16 mi S of Cuba
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.783, -106.950
An unusually strong storm was reported near mile markers 36 and 40 on Highway 550 between Cuba and San Ysidro.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in South Carolina, June 26, 20052 deaths · 1 event
- Flooding in Iowa, June 26 to 27, 20051 death · $465,000 · 6 events
- Hail and Damaging Winds in Massachusetts, June 26, 200515 injured · $280,000 · 1.5 in hail · 14 events
- Damaging Winds and Lightning Strike in Illinois, June 26, 20051 death · 1 injured · 55 kt wind · 3 events
- Rip Current in Georgia, June 26, 20051 death · 1 event
- Flooding in Iowa, June 26 to 30, 2005$3.3 million · 27 events
- Tornado and Flash Flooding in North Dakota, June 26 to 27, 2005F1 · 43 events
- Damaging Winds in Michigan, June 26, 2005$95,000 · 52 kt wind · 7 events
- Flash Flood in North Dakota, June 26, 2005$114,000 · 1 event
- Flash Flood in North Dakota, June 26, 2005$104,000 · 1 event
- Tornadoes and Flash Flooding in Minnesota, June 26 to 27, 2005F1 · 25 events
- Flash Flood in North Dakota, June 26, 2005$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454405.